# SDR AALA202510178649

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 46,929 hours, 19,936 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L40010552GT
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LAVATORY-E DOOR EVERY DIFFICULT TO OPEN. REMOVED AND REPLACED LAVATORY-E DOOR. ASSEMBLY. PER AMM 25-40-15.
